MAUDE Adverse Event Report: VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE

VANTIVE US HEALTHCARE LLC MINICAP; SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Catalog Number 5C4483
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the twist clamp separated from the main body of the minicap transfer set.This occurred when the patient attempted to twist the clamp.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to h6 and h11: h11: the actual device was not available; however, a photograph of the sample was provided for evaluation.The photograph was reviewed and showed a separation between the main body and twist clamp caused by broken occluder legs.The reported condition was verified.The cause of the condition could not be determined, however; exposure to chemical agents such as hydrogen peroxide, alcohol or bleach as listed on product packaging can damage the transfer set materials.Should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information added to d1: brand name, d4: catalogue #, d4: unique identifier (udi) #, and g4: pma/510k # or bla #.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
MINICAP
Common Device Name
SET, ADMINISTRATION, FOR PERITONEAL DIALYSIS, DISPOSABLE
Manufacturer (Section D)
VANTIVE US HEALTHCARE LLC
deerfield IL
Manufacturer (Section G)
VANTIVE HEALTHCARE - MOUNTAIN HOME
1900 north highway 201
mountain home AR 72653
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
8153072966
MDR Report Key24247488
Report Number2314912-2026-00065
Device Sequence Number15945073
Product Code KDJ
UDI-Device Identifier00085412007748
UDI-Public0085412007748
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K192705
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number5C4483
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2026
Supplement Date Received by Manufacturer02/13/2026
02/26/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date02/26/2026
03/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown